# SDR SWAA2023092192920

- Difficulty date: August 23, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. GALLEY SERVICE DOOR INNER HANDLE DOOR HUB LOOSE.<[01] REMOVED AND REPLACED HANDLE SHAFT WASHERS IAW CMM 52-41-05.;[02] CW
